Systems of quadratic diophantine inequalities

Research output: Contribution to journalArticleResearchpeer-review

Original languageFrench
Pages (from-to)217-236
JournalJournal de théorie des nombres de Bordeaux
Volume17
Publication statusPublished - 2005

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Systems of quadratic diophantine inequalities. / Müller, Wolfgang.

In: Journal de théorie des nombres de Bordeaux, Vol. 17, 2005, p. 217-236.

Research output: Contribution to journalArticleResearchpeer-review

@article{473e710824794662adfb7dac41aa56d7,
title = "Systems of quadratic diophantine inequalities",
author = "Wolfgang M{\"u}ller",
year = "2005",
language = "franz{\"o}sisch",
volume = "17",
pages = "217--236",
journal = "Journal de th{\'e}orie des nombres de Bordeaux",
issn = "1246-7405",
publisher = "Universit{\'e} Bordeaux 1",

}

TY - JOUR

T1 - Systems of quadratic diophantine inequalities

AU - Müller, Wolfgang

PY - 2005

Y1 - 2005

M3 - Artikel

VL - 17

SP - 217

EP - 236

JO - Journal de théorie des nombres de Bordeaux

JF - Journal de théorie des nombres de Bordeaux

SN - 1246-7405

ER -